Depression caused by a depression solution?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

KayteB
New Member


Date Joined Dec 2009
Total Posts : 2
   Posted 12/16/2009 2:28 PM (GMT -7)   
I came onto this site looking for knowledge, hoping someone would have the same story as me, but I keep seeing the exact opposite! During PMS I get a severe, 3-5 day migraine headache that my doctor decided to treat with Topamax, hoping it would also work as a weight loss aide. (Considering I am also overweight) and it worked well to treat the migraine, but has also left me exhausted and extremely irritable, constantly upset and just generally depressed. Now she wants to put me on an antidepressant that will most likely cause me to gain more weight and put me at high risk for heart disease considering my genetic and weight based high cholesterol. (So even though I am trying to lose the weight sand have lost quite a bit, my cholesterol will always be elevated) I want to know if anyone else knows any other solutions, such as a medication switch for my migraines. I don't want to be on an antidepressant when, naturally, I do not have depression! I just feel like she keps sticking pills down my throat without considering any other solutions!

sunflower236
New Member


Date Joined Dec 2009
Total Posts : 4
   Posted 12/17/2009 8:27 PM (GMT -7)   
Hi Kayte B,
 
It sounds like your getting migraines associated with an hormone imbalance, seeing it come at the same time as your PMS.
Go to Migraine-Headaches-Information.com 
and read what they have got to say as this really helped me get rid of severe migraines. Mine would last 3-5 days also and it didn't matter what medication I took, the migraine would just come back again after the 4 hrs of the meds working and seemed to never go away.
I had vomiting, sensitive to light, sounds, I just seemed sensitive to everything all the time, it was horrible. I usually always had to get injections at the drs or hospital to get rid of them.  This site helps about 85% of women with migraines.
Can you believe it I don't get them anymore at all. Yehhhhh!! After two weeks taking the natural progesterone capsules I didn't have anymore headaches, it was amazing! At the time I thought I would never get a cure. You need to go through them as they make it up a certain way to be identical to your body.(not synthetic)
So please try it, because I know how much they just take over your life. I still have problems with a bad back which I get chronic pain with, but at least I have got rid of the extreme head pain.
Good Luck,
Sunflower

KayteB
New Member


Date Joined Dec 2009
Total Posts : 2
   Posted 12/17/2009 11:11 PM (GMT -7)   
Thanks! I will def. be looking into this! I have everything except for the vomiting- the colors, paib with light and sound. And I refuse to continue taking the Topamax, I would just stand over the dishes yelling at the sink for being dirty... because? I also relate to the chronic back pain... guess we have to wait til they figure that one out idea Oh well. But thanks again! I hope I'm one of the lucky ones!
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, November 23, 2017 7:13 PM (GMT -7)
There are a total of 2,897,308 posts in 317,996 threads.
View Active Threads


Who's Online
This forum has 157569 registered members. Please welcome our newest member, Sunseaker.
247 Guest(s), 15 Registered Member(s) are currently online.  Details
chris1960, BnotAfraid, breakthecycle, theHTreturns..., Rikky1, Pirouette, Scots, GeetarMan, arb90, Girlie, Mercy&Grace, Sherrine, Pratoman, songlady, RobinTN


About Us | Advertise | Donate
Newsletter | Privacy Policy & Disclaimer
Follow HealingWell.com on Facebook Follow HealingWell.com on Twitter Follow HealingWell.com on Pinterest
©1996-2017 HealingWell.com LLC  All Rights Reserved.